# SDR DALA2017030801994

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN, BS 1522 BETWEEN LONGERONS 1 TO 2R.  REPAIRED THE SKIN IAW SRM 53-00-01.
